Simple Search:

The behaviour of the solutions of the forced Van der Pol equation with small parameters


Citation

Ismail, Mat Rofa (1988) The behaviour of the solutions of the forced Van der Pol equation with small parameters. Pertanika, 11 (2). pp. 305-309. ISSN 0126-6128

Abstract / Synopsis

The forced Van der Pol equation x+ u.(x 2 - l)x + x = p(t), jJ. > 0,1 p(t)1 ~ k where u and k are small parameters, is investigated in the phase plane, It is shown that the solutions of the equation are eventually confined in an annulas as t increases for certain values of u and k


Download File

[img]
Preview
PDF
The_Behaviour_of_the_Solutions_of_the_Forced_Van_der_Pol.pdf

Download (1MB)

Additional Metadata

Item Type: Article
Divisions: Faculty of Environmental Studies
Publisher: Universiti Pertanian Malaysia
Keywords: Van der Pol equation; Small parameters; Confining domain
Depositing User: Nur Izyan Mohd Zaki
Date Deposited: 17 Nov 2009 02:00
Last Modified: 19 Feb 2016 03:55
URI: http://psasir.upm.edu.my/id/eprint/2700
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item